# SDR 97ZZZX3851

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Q C Laboratories Inc, repair station CD4R098M
- Engine: Pwa JT8D1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Chamb
- Part number: 748265
- Condition: Cracked
- Location: Inner Seam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF COMBUSTION CHAMBER FOUND CRACKS IN FUSION WELD THIRD INNER SEAM.  ALL UNITS WERE REJECTED, 7 EACH.
